# SDR CA110214016

- Difficulty date: February 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 47,824 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Otbd Flap Lt
- Part time: 50,134 hours
- Component: Flap, Bombdr
- Component part number: 85750244009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EXCEEDING 180 KNOTS WITH FLAP SELECTED AT 5 DEGREES. THIS WARRANTED A SPECIAL INSP AFTER EXCEEDING WING FLAPS DOWN SPEEDS IAW MM CHAP 05-50-51.  FDR WAS PULLED AND A READ OUT SHOWED SPEEDS UP TO 195 KNOTS MOMENTARILY.   DURING THE COURSE OF THE INSP, AME NOTICED SOME EXPOSED COMPOSITE IN A CORNER OF THE LT SIDE OTBD FLAP T/E.  A SIMPLE TAP TEST LOOKED SUSPECT OF DISBOND IN THE AREA.  EDDY CURRENT WAS CARRIED OUT ALONG THE SURFACE OF THE T/E AND IT REVEALED FURTHER DISBOND.  T/E PN 85750244-009 WAS R & R. WE DO NOT BELIEVE THE FLAP OVERSPEED CONDITION WAS A CONTRIBUTING FACTOR TO THIS COMPOSITE DELAMINATION. HOWEVER MOISTURE INGRESSION WAS QUITE OBVIOUS. DURING THIS INSP, THE INBD FLAP BALLSCREW ACTUATOR PN 8SC0121 ON THIS LT SIDE OTBD FLAP WAS ALSO REPLACED DUE TO EXCESSIVE PLAY AT THE ACTUATOR T/O JACKSCREW ATTACH POINT.  UNABLE TO ASCERTAIN IF THE FLAP OVERSPEED WAS A CONTRIBUTING FACTOR OR IF IT WAS NORMAL WEAR OVER SERVICE LIFE.  THE ACTUATOR AND FLAP T/E WERE REPLACED.  FLAP SYS CHECKED SERVICEABLE AND ACFT RETURNED TO SERVICE.
